The original version of this page can be found at : http://www.healingwell.com/community/default.aspx?f=17&m=3917951
Posted By : Bucko - 9/25/2017 6:54 PM
I finally got most of my meds delivered on friday. Now i have a bill to pay due to not having insurance. I had been out of vit d2 (50,000 iu) for. 3 weeks...my fatugue has been real bad. Gabapentin i was out of a few days. Diuretic i was out of for a week. Med for restless leg syndrome i was out of for a week. Needless to say i was soooo excited to get my meds. Only to discover they didnt send my cymbalta. I was taking 60mg. Now i havent had cymbalta for 4 days. I know its one that i shouldnt just stop taking but they say it needs a prior authorisation. Im having nausea, poor appitite, really bad abdominal pains, bloating, and fatigue oh and yellow watery poo. And rectal spasms. Im just wondering if this is all crohns related or cymbalta withdrawls. I see the PA at gi clinic on weds. If its anything like the last visit it will be a waste of time.

Posted By : straydog - 9/26/2017 8:20 AM
Bucko, go to Drugs.com & read about discontinuing Cymbalta. Some of your symptoms are mostly related to the medication being abruptly stopped. If at any time you decide to discontinue taking it, you will need to be weaned off in order to not have bad side effects.

Take care.
Susie
Moderator in Chronic Pain & Psoriasis Forums

Posted By : Bucko - 9/26/2017 2:10 PM
Straydog...i totally understand the bad side effects/withdrawls from cymbalta. But i was able to get the pharmacy care plan at one of our local hospitals so my prescriptions would only be $4 each. When i received them thru their delivery service there was a note that stated that since the cymbalta was not prescribed from a dr affiliated with that hospital that they would not fill the prescription. I see a rheumatologist on thursday that is affiliated with that hospital so im sure she will write me a new prescription. Which is great but when i call it in to be delivered it will take another week to arrive. Which means 2 weeks with no cymbalta.

Posted By : Bucko - 9/27/2017 11:10 AM
Well i just wasted my time at my gi appt. I saw a PA instead of my reg gi dr. I was prescibed questran (? Sp) for the diarrhea. Thats all they did. I mentioned the bad withdrawls im having from the cymbalta. They were not concerned. The light headedness and off balance is getting worse so they had a volunteer take me to my car in a wheelchair. My blood pressure was 140/70 and pulse 105. They said thats not concerning. However my normal BP is 110/60 and pulse 68. I feel soooo bad. I cant wait til these withdrawls stop or im able to get a script filled.

Posted By : straydog - 9/27/2017 11:34 AM
Bucko, I feel for you having to go through the Cymbalta withdrawals. I am not surprised about the NP not being concerned with either issue. The BP may be high for you but your numbers are good. I imagine you numbers now are from the Cymbalta. I have issues with BP have for a very long time. Recently I messed around & didn't go to my pcp to get my refills so it jumped up. I was at my PM dr appt & it was up there. He talked about it being high & I assured him I would get in to see my dr.. Handling my BP is out of his realm.

I have used Questran in the past for diarrhea & sure hope it helps you too. Take care.
Susie
Moderator in Chronic Pain & Psoriasis Forums

Posted By : Bucko - 9/27/2017 10:27 PM
I dont know what to do. Despite of me taking 2 500mg of tylenol my fever wennt from 99.t5 to over 102. Is this still withdrrawls from cymbalta or something else. I hurt all [ver esp myy tongue throat and LLQ. A.y suggestio.s [n. Whaft i should do[

Posted By : straydog - 9/28/2017 8:24 AM
With a temp that high & your throat involved, I say go see your PCP. Could be viral or bacterial infection. I don't think this WD's from Cymbalta. If you can't see your PCP right away try a walk in clinic that see's folks for situations like this.
Susie
Moderator in Chronic Pain & Psoriasis Forums

Posted By : scifigal2k - 9/28/2017 10:47 AM
The fever should not be from withdrawals.
"For this thing I besought the Lord thrice that it depart from me. He said, My grace is sufficient for thee: for my strength is made perfect in weakness. Most gladly therefore will I rather glory in my infirmities; I take pleasure in infirmities, reproaches, necessities, persecutions, distresses, for when I am weak, then am I strong" 2 Cor

Posted By : Bucko - 9/29/2017 2:28 PM
Just wanted to let everyone know that i went to tbe ER yesterday afternoon. They admitted me. My CRP is a 35. They put me on a clear liquid diet. They said they might do a colonoscopy. Ill keep yall posted.

Posted By : scifigal2k - 9/29/2017 6:11 PM
I'm glad you were able to get treatment and admitted. So sorry you're feeling so rotten. sad
"For this thing I besought the Lord thrice that it depart from me. He said, My grace is sufficient for thee: for my strength is made perfect in weakness. Most gladly therefore will I rather glory in my infirmities; I take pleasure in infirmities, reproaches, necessities, persecutions, distresses, for when I am weak, then am I strong" 2 Cor

Posted By : Bucko - 10/1/2017 10:32 AM
Well looks like im being discharged from the hospital. Apparently my elevated CRP (35) meaans nothing. They are now saying its not my crohns flaring cause my ct looked fine. I guess when i have a bowel preforation someone will take me seriously.

Posted By : gumby44 - 10/1/2017 11:59 AM
Weren't you able to request a colonoscopy? A CT will show strictures but not necessarily ulcers or inflammation.
Can your GI do a Pill cam or colonoscopy on an outpatient basis? If you don't have an obstruction or major abscess, you probably don't need to be an inpatient, but you still need diagnostics and treatment.
58 yr. old female, diagnosed with Crohn's in terminal ileum Sept-Oct. 2007. Dx. with c.difficile 1/12, 10/14, 11/15, 1/16. Fecal transplant on 2/24/16, and so far, no more c.diff!

5/20/14: Ileo-colic resection surgery after stricturing and partial bowel obstruction.
Not currently on any Crohn's meds and in remission, but struggling with bad IBS.

Posted By : Bucko - 10/1/2017 12:19 PM
Gumby...i totally agree with you. The dr originally said he would recommend the gi team to do a colonoscopy. But i never even saw the gi team. The dr does want me to see my gi dr (not the nurse practioner) before jan 5 (my scheduled appt). Perhaps in november. I just know i still hurt and it even wakes me up at night. They did get me back on cymbalta so those withdrawls are subsiding. Oh i finally got insurance that covers pre-existing conditions. It goes into effect nov 1st. So hopefully i can get the care i need.

Posted By : Bucko - 10/1/2017 1:24 PM
Oh im really mad now. One of the reasons why i was admitted to hospital was because of cymbalta withdrawls. My nurse went to pick up my meds and they are refusing to fill my cymbalta. Ugh. I had my pcp submit a script for it cause she is in the same network. And they still wont fill the script. Ive got the pharmacy care plan thru this hospital. I dont understand why i cant get my meds. What am i to do vo thru withdrawls again and be back in hospital. Im still having some side effects til the meds get in my system good. Well at least the dr is refusing to discharge me til i can get the cymbalta issue straightened out

Posted By : straydog - 10/2/2017 8:04 AM
Bucko, were you given an explanation why you were running a temp? I am glad the dr is compassionate enough to keep you inpatient with the issues of getting the Cymbalta filled. That's amazing, nothing like that would happen where I live. They hand you the scripts at discharge & you are on your own about getting them filled.

Take care.
Susie
Moderator in Chronic Pain & Psoriasis Forums

Posted By : Bucko - 10/2/2017 8:47 AM
Straydog...since part of the reason i was admitted was because of cymbalta withdrawls. They didnt want to send me home with no cymbalta and withdrawl again. I just was informed that the pharmacy care plan will not cover cymbalta at all so the dr is wanting to switch it to eliquil. However i will still withdrawl from the cymbalta as eliquil gets onto my system good. So i will be discharged today. And i will have to followup with my pcp on wednesday.

Posted By : clo2014 - 10/3/2017 9:31 PM
Bucko,

I am sorry you are going thru this. It seems so unfair...either take meds for the pain and risk facing withdrawal or don't take anything and suffer....

I hope you start feeling better soon.

Clo
06/12-07/14 symptoms start, no diagnosis.12/14 diagnosed UC & diverticulitis. 01/15 hosp- fistulas, DX changed to Crohns, 02/15 developed new skin rashes, eye problems and painful joints 06/15 Hosp.2x again.. new specialist.Said was worse case he's seen. 7/16 hosp 5mm Stricture stricturplasty to 15 mm.09/16 colostomy. Meds: Remicade, methtrexate, prednison,folic acid, vit D, calcium, pro biotic,

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer